It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • I want my LIBIDO BACK NOW!!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-06-2005, 04:16 PM   #1
    Akrus231
    Junior Member
    (male)
     
    Akrus231's Avatar
     
    Join Date: Sep 2005
    Posts: 11
    Akrus231 HB User
    I want my LIBIDO BACK NOW!!!

    i've been off of 75mg of effexor since early june, and my libido still hasn't come back yet!!! how much longer should this take?!?!?!

    Last edited by Akrus231; 11-06-2005 at 04:33 PM.

     
    Sponsors Lightbulb
       
    Old 11-06-2005, 08:31 PM   #2
    Akrus231
    Junior Member
    (male)
     
    Akrus231's Avatar
     
    Join Date: Sep 2005
    Posts: 11
    Akrus231 HB User
    Re: I want my LIBIDO BACK NOW!!!

    hello, i need to know.

     
    Old 11-07-2005, 10:00 AM   #3
    stuckmissy
    Veteran
    (female)
     
    stuckmissy's Avatar
     
    Join Date: Nov 2004
    Location: On
    Posts: 472
    stuckmissy HB User
    Re: I want my LIBIDO BACK NOW!!!

    How long were you on the effexor before you stopped taking it in June? Where are you at with the other side effects? Have they stopped or are they still present? For me once i stoped and it was out of my system and all the other effects were gone then the my libido came back as well. For me it was two months but..i wasn't on it long to begin with. My depression itself is hard on my libido.
    __________________
    Missy

     
    Old 11-07-2005, 01:35 PM   #4
    Akrus231
    Junior Member
    (male)
     
    Akrus231's Avatar
     
    Join Date: Sep 2005
    Posts: 11
    Akrus231 HB User
    Re: I want my LIBIDO BACK NOW!!!

    Quote:
    Originally Posted by Krissy44
    How long were you on the effexor before you stopped taking it in June? Where are you at with the other side effects? Have they stopped or are they still present? For me once i stoped and it was out of my system and all the other effects were gone then the my libido came back as well. For me it was two months but..i wasn't on it long to begin with. My depression itself is hard on my libido.
    i used to take alot more anti-depressants maybe 200mg and geodon as well but i never had bi polar and all geodon did, was give me life threatning muscle spazms in my mouth which made it unable for me to breath 90% which enough just so i could live through it, by the way this was i was also on it for about 6 months as well. I'm not sure about how much effexor i was taking, but it may of been at the most, perhaps 200 miligrams. I had side-effects such as little in interest in things, depression for hours although never suffering but i fantasized about killing myself, not because i was depressed (it was pretty much like how someone crys and it makes them feel good). I also felt delusional. This was on 75 miligrams as well. I never could respond to these medications, I don't quite remember what i had at 200mg but i did basicly talk to myself 65% of the day because it was the only thing that i found intresting i guess. I was on medication for about 2 years, maybe less perhaps. So this pretty much sums it up. I also felt out of it as well on the meds.

    Last edited by Akrus231; 11-07-2005 at 01:42 PM.

     
    Old 11-07-2005, 02:11 PM   #5
    stuckmissy
    Veteran
    (female)
     
    stuckmissy's Avatar
     
    Join Date: Nov 2004
    Location: On
    Posts: 472
    stuckmissy HB User
    Re: I want my LIBIDO BACK NOW!!!

    I had read somewhere that it takes one week for every month that you are using meds to get them out of your system. It took me twice as long. Either way I would make a call to your doctor and ask his/her opinion and see if something can help it along. Also you may want to do a search of the boards for the specific medications you were on and see what the individual side effects and durations are of those. Sorry I can't be of more help.
    __________________
    Missy

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:21 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!